MathSciNet Relay Station
MathSciNet bibliographic data
MR1754629 (2001a:11044) 11D41
Berndt, Bruce C.; Galway, William F. On the Brocard-Ramanujan Diophantine equation $n!+1=m\sp 2$. Ramanujan J. 4 (2000), no. 1, 41–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement